A family of infinite pairs of quadratic fields ${\Bbb Q} (\sqrt{D})$ and ${\Bbb Q} (\sqrt{-D})$ whose class numbers are both divisible by 3

Volume 96 / 2001

Toru Komatsu Acta Arithmetica 96 (2001), 213-221 MSC: Primary 11R29; Secondary 11R11. DOI: 10.4064/aa96-3-2

Authors

  • Toru KomatsuDepartment of Mathematics
    Tokyo Metropolitan University
    Hachioji, Tokyo 192-0397, Japan
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image